The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  



Date Event
March 2019

Characterization of Caristi Type Mapping Through its Absolute Derivative

M. Muslikh, A. Kilicman, S. H. Sapar and N. Bacho

On a New Class of Eulerian's Type Integrals Involving Generalized Hypergeometric Functions

Sungtae Jun, Insuk Kim and Arjun K. Rathie

Existence and Estimate of the Solution for the Approximate Stochastic Equation to the Viscous Barotropic Gas

R. Benseghir and A. Benchettah

A New Interpretation of the Number e

Olivier de La Grandville

February 2019

A Note on Taylor Expansions Without the Differentiability Assumption

Moawia Alghalith

A kind of Function Series and Its Applications

Yang Tianze

Hankel Operators on Copson's Spaces

Nicolae Popa

Some Inequalities of the Hermite-Hadamard Type for k-Fractional Conformable Integrals

C.-J. Huang, G. Rahman, K. S. Nisar, A. Ghaffar and F. Qi

The Influence of Fluid Pressure in Macromechanical Cochlear Model

F. E. Aboulkhouatem, F. Kouilily, N. Achtaich, N. Yousfi and M. El Khasmi

January 2019

The Conservativeness of Girsanov Transformed for Symmetric Jump-diffusion Process

Mila Kurniawaty and Marjono

Numerical Radius Isometries between Hermitian Banach Algebras

Mohamed Mabrouk and Ashwaq Albideewi

On Finding Integrating Factors and First Integrals for a Class of Higher Order Differential Equations

Mohammadkheer Al-Jararha

November 2018

The Functional Equation With an Exponential Polynomial Solution and its Stability

Y. W. Lee, G. H. Kim, and J. I. Kim

Convergence Speed of Some Random Implicit-Kirk-type Iterations for Contractive-type Random Operators

H. Akewe, K.S. Eke

Corrigendum for New Exact Taylor's Expansions Without the Remainder: Application to Finance

M. Alghalith

October 2018

Euler-Maclaurin Formulas for Functions of Bounded Variation

G. De Marco, M. De Zotti, C. Mariconda

Iterative Algorithm for Split Generalized Mixed Equilibrium Problem Involving Relaxed Monotone Mappings in Real Hilbert Spaces

U.A. Osisiogu, F.L. Adum, and C. Izuchukwu

October 2018

Relations Between Differentiability And One-sided Differentiability

Q. D. Gjonbalaj, V. R. Hamiti and L. Gjoka

Stability Analysis Epidemic Model of SIR Type (Susceptible, Infectious, Recovered) On The Spread Dynamic of Malaria in Ambon City

Alwi Smith

September 2018

Polynomial Dichotomy of C0-Quasi Semigroups in Banach Spaces

Sutrima, Christiana Rini Indrati, Lina Aryati

Local Boundedness of Weak Solutions for Singular Parabolic Systems of p-Laplacian Type

Corina Karim, Marjono

A Multivalued Version of the Radon-Nikodym Theorem, via the Single-valued Gould Integral

D. Candeloro, A. Croitoru, A. Gavrilut and A. R. Sambucini

August 2018

Existence of Optimal Parameters for Damped Sine-Gordon Equation with Variable Diffusion Coefficient and Neumann Boundary Conditions

N. Thapa

A Method of the Study of the Cauchy Problem for a Singularly Perturbed Linear Inhomogeneous Differential Equation

Evgeny E Bukzhalev and Alexey V Ovchinnikov

July 2018 AJMAA has adopted TLS.

Due to recent changes on how web browsers mark sites as being "Secure" or "Unsecure", we have made the decision to switch our primary site to being "Secure by default". This means you should see a little green lock in your web browser:

Please contact the editorial office at assistant.editor AT if you are experiencing any issues due to this. Thank you.

July 2018

A Comparison Between Two Different Stochastic Epidemic Models with Respect to the Entropy

Farzad Fatehi and Tayebe Waezizadeh

Invariant Subspaces Close to Almost Invariant Subspaces for Bounded Linear Operators

M. A. Farzaneh, A. Assadi and H. M. Mohammadinejad

July 2018

On Closed Range C*-modular Operators

Javad Farokhi-Ostad and Ali Reza Janfada

Generalized k-distance-balanced Graphs

Amir Hosseini and Mehdi Alaeiyan

May 2018

Fractional class of analytic functions Defined Using q-Differential Operator

K . R. Karthikeyan, Musthafa Ibrahim and S. Srinivasan

On Commutator of Aluthge Transforms and Fuglede-Putnam Property

Manzar Maleki, Ali Reza Janfada and Seyed Mohammad Sadegh Nabavi Sales

March 2018

Relation Between The Set Of Non-decreasing Functions And The Set Of Convex Functions

Qefsere Doko Gjonbalaj and Luigj Gjoka

Closedness and Skew Self-Adjointness of Nadir's Operator

Mostefa Nadir and Abdellatif Smati

February 2018

Polyanalytic functions on subsets of Z[i]

Abtin Daghighi

New exact Taylor's expansions without the remainder: Application to finance

Moawia Alghalith

Integrating Factors and First Integrals of a Class of Third Order Differential Equations

Mohammadkheer Al-Jararha

January 2018


Inequalities for Discrete F-Divergence Measures: A Survey of Recent Results

Sever S. Dragomir

Introducing the Dorfmanian: A Powerful Tool for the Calculus Of Variations

Olivier de La Grandville

Birkhoff-James orthogonality and Best Approximant in L1(X)

Mecheri Hacene and Rebiai Belgacem

December 2017

Split Equality for Monotone Inclusion Problem and Fixed Point Problem in Real Banach Spaces

Christian Chibueze Okeke, Abdumalik Usman Bello, Chinedu Izuchukwu, and Oluwatosin Temitope Mewomo

Convergence and Stability Results for New Three Step Iteration Process in Modular Spaces

Naresh Kumar and Renu Chugh

Coefficient Estimates for Certain Subclasses of Bi-univalent Sakaguchi Type Functions by using Faber Polynomial

P. Murugabharathi, B. Srutha Keerthi

November 2017

Mapped Chebyshev Spectral Methods for Solving Second Kind Integral Equations on the Real Line

Ahmed Guechi and Azedine Rahmoune

October 2017

Weakly Compact Composition Operators on Real Lipschitz Spaces of Complex-valued Functions on Compact Metric Spaces with Lipschitz Involutions

D. Alimohammadi and H. Alihoseini

Euler Series Solutions for Linear Integral Equations

Mostefa Nadir and Mustapha Dilmi

September 2017

The Dynamics of an Ebola Epidemic Model with Quarantine of Infectives

Eliab Horub Kweyunga

A Note on Calderon Operator

Chunping Xie

Some properties of quasinormal, paranormal and 2-k* paranormal operators

Shqipe Lohaj

August 2017

Iterative Approximation of Zeros of Accretive Type Maps, with Applications

Charles Ejike Chidume, Chinedu Godwin Ezea, and Emmanuel Ezzaka Otubo

Existence of Positive Solutions for Nonlinear Fractional Differential Equations with Multi-point Boundary Conditions

N. Adjeroud

Wavelet Frames in Higher Dimensional Sobolev Spaces

Raj Kumar, Manish Chauhan, and Reena

July 2017

Some properties of k-quasi class Q* operators

Shqipe Lohaj and Valdete Rexhëbeqaj Hamiti

On Interpolation of L2 functions

Anis Rezgui

Applications of the Structure Theorem of (w1,w2)-Tempered Ultradistributions

Hamed M. Obiedat and Lloyd E. Moyo

April 2017

New Implicit Kirk-Type Schemes for General Class of Quasi-Contractive Operators in Generalized Convex Metric

K. Rauf, O. T. Wahab and A. Ali

Strong Convergence Theorems for a Common Zero of an Infinite Family of Gamma-Inverse Strongly Monotone Maps with Applications

Charles Ejike Chidume, Ogonnaya Michael Romanus, and Ukamaka Victoria Nnyaba

Some New Inequalities of Hermite-Hadamard and Fejér Type for Certain Functions with Higher Convexity

Steven G. From

Extreme Curvature of Polynomials and Level Sets

Stephanie P. Edwards, Tarah J. Jensen, Edward Niedermeyer, and Lindsay Willett

March 2017

Bilinear Regular Operators on Quasi-Normed Functional Spaces

D. L. Fernandez and E. B. Silva=

New Refinements of Hölder's Inequality

Xiu-Fen Ma

On Singular Numbers of Hankel Matrices of Markov Functions

Vasily A. Prokhorov

February 2017


Ostrowski Type Inequalities for Lebesgue Integral: a Survey of Recent Results

Sever S. Dragomir

A Subordination Theorem for Analytic Functions


A Note on Divergent Fourier Series and λ-Permutations

A. Castillo, J. Chavez and H. Kim

Generalized Weighted Trapezoid and Grüss Type Inequalities on Time Scales

Eze Raymond Nwaeze

December 2016

A Generalization of Viete's Infinite Product and New Mean Iterations

Ryo Nishimura

Stability of the D-Bar Reconstruction Method for Complex Conductivities

S. El Kontar, T. El Arwadi, H. Chrayteh, J.-M. Sac-Épée



On The Rayleigh-Love Rod Accreting In Both Length And Cross-Sectional Area: Forced And Damped Vibrations

M.L.G. Lekalakala, M. Shatalov, I. Fedotov, S.V. Joubert

Lower and Upper Bounds for the Point-Wise Directional Derivative of the Fenchel Duality Map

M. Raissouli, M. Ramezani

Hermite-Hadamard Type Inequalities for <i>k</i>-Riemann Liouville Fractional Integrals Via Two Kinds of Convexity

R. Hussain, A. Ali, G. Gulshan, A. Latif and K. Rauf

October 2016

Strong Convergence Theorem for a Common Fixed Point of an Infinite Family of J-nonexpansive Maps with Applications

Charlse Ejike Chidume, Otubo Emmanuel Ezzaka and Chinedu Godwin Ezea

Ostrowski Type Fractional Integral Inequalities for Generalized (s,m,φ)-preinvex Functions

Artion Kashuri and Rozana Liko

September 2016

Credibility Based Fuzzy Entropy Measure

G. Yari, M. Rahimi, B. Moomivand and P. Kumar

Stability of an Almost Surjective epsilon-Isometry in The Dual of Real Banach Spaces

Minanur Rohman, Ratno Bagus Edy Wibowo, and Marjono

Robust Error Analysis of Solutions to Nonlinear Volterra Integral Equation in Lp Spaces

Hamid Baghani, Javad Farokhi-Ostad and Omid Baghani

Partial Semigroup Algebras Associated to Partial Action

Bahman Tabatabaie Shourijeh and Sahar Moayeri Rahni

July 2016

Presentation a mathematical model for bone metastases control by using tamoxifen

Maryam Nikbakht, Alireza Fakharzadeh Jahromi and Aghileh Heydari

The boundedness of Bessel-Riesz operators on generalized Morrey spaces

Mochammad Idris, Hendra Gunawan and Eridani

Some interesting properties of finite continuous Cesŕro operators

Abdelouahab Mansour and Abderrazak Hechifa

June 2016

On operators for which T2≥-T*2

Messaoud Guesba and Mostefa Nadir

Hyponormal and K-Quasi-Hyponormal Operators On Semi-Hilbertian Spaces

Ould Ahmed Mahmoud Sid Ahmed and Abdelkader Benali

Properties of q-gamma and q-beta functions derived from the q-Gauss-Pólya inequalities

Sanja Varošanec

Inequalities for the Area Balance of Functions of Bounded Variation

Sever S. Dragomir

May 2016

Bartle Integration in Lie Algebras

Andreas Boukas and Philip Feinsilver

Some New Generalizations of Jensen's Inequality with Related Results and Applications

Steven From

On the constant in a transference inequality for the vector-valued Fourier transform

Dion Gijswijt and Jan van Neerven

December 2015

On the Biharmonic Equation with Nonlinear Boundary Integral Conditions

R. Hamdouche and H. Saker

Weak Type Inequalities for Some Operators on Generalized Morrey Spaces Over Metric Measure Spaces

Idha Sihwaningrum, Ari Wardayani, Hendra Gunawan

On the Hyers-Ulam Stability of Homomorphisms and Lie Derivations

Javad Izadi and Bahmann Yousefi

November 2015

C*-valued metric projection and Moore-Penrose inverse on Hilbert C*-modules

M. Eshaghi Gordji, H. Fathi and S.A.R. Hosseinioun

October 2015

On a Class of Meromorphic Functions of Janowski Type Related with a Convolution Operator

Abdul Rahman S. Juma, Husamaldin I. Dhayea

Commutators of Hardy Type Operators

Chunping Xie

Some Grüss Type Inequalities in Inner Product Spaces

Sever S. Dragomir

September 2015

Examples of Fractals Satisfying the Quasihyperbolic Boundary Condition

Petteri Harjulehto and Riku Klén

Hermite-Hadamard-Fejer Type Inequalities for Harmonically s-convex Functions via Fractional Integrals

İmdat İşcan, Mehmet Kunt

May 2015

Existence and Regularity of Minima of an Integral Functional in Unbounded Domain

L. Aharouch, J. Bennouna and A. Bouajaja

Some Double λ-Convergent Sequence Spaces Over n-Normed Spaces

Kuldip Raj, Renu Anand and Seema Jamwal

Optimization and Approximation for Polyhedra in Separable Hilbert Spaces

Paolo d'Alessandro

On Eigenvalues and Boundary Curvature of the C*-algebra Numerical Rang

M. T. Heydari

April 2015

On Some Constructive Method of Rational Approximation

Vasiliy A. Prokhorov

March 2015

Asymptotic Analysis of Positive Decreasing Solutions of a Class of Systems of Second Order Nonlinear Differential Equations in the Framework of Regular Variation

Jaroslav Jaroš, Kusano Takaŝi, Tomoyuki Tanigawa

On a Problem on Periodic Functions

Adel A. Abdelkarim

New Stochastic Calculus

Moawia Alghalith

December 2014

Weak solutions of non coercive stochastic Navier-Stokes equations in R2

Wilhelm Stannat and Satoshi Yokoyama

On the Regularization of Hammerstein's type Operator Equations

E. Prempeh, I. Owusu-Mensah and K. Piesie-Frimpong

Sufficient Conditions for Certain Types of Functions to be Parabolic Starlike

A. Gangadharan and S. Chinthamani

A Nonhomogeneous Subdiffusion Heat Equation

Joel-Arturo Rodriguez-Ceballos, Ana-Magnolia Marin, Ruben-Dario Ortiz

Scope of the Logarithmic Mean

Murali Rao and Agnish Dey

 Ap Functions and Maximal Operator

Chunping Xie

Application of Equivalence Method to Classify Monge-Ampčre Equations of Elliptic Type

Moheddine Imsatfia

On Some Estimates for the Logarithmic Mean

Shuhei Wada

September 2014

L∞- Error Estimate of Schwarz Algorithm for Elliptic Quasi-Variational Inequalities Related to Impulse Control Problem

Saadi Samira and Mehri Allaoua

End-Point and Transversality Conditions in the Calculus of Variations: Derivations through Direct Reasoning

Olivier de La Grandville

June 2014

An Improvement of the Hermite-Hadamard Inequality for Functions Convex on the Coordinates

Milica Klaričić Bakula

On the Sendov Conjecture for a Root Close to the Unit Circle

Indraneel G. Kasmalkar

On A Conjecture of A Logarithmically Completely Monotonic Function

Valmir Krasniqi, Armend Sh. Shabani

A Short Proof of an Open Inequality with Power-Exponential Functions

Mitsuhiro Miyagi and Yusuke Nishizawa

To a Banach *-algebra in a Semipartial Dynamical System

Bahman Tabatabaie Shourijeh and Seyed Mostafa Zebarjad

Some New Nonlinear Integro-Differential Inequalities of Gronwall-Bellman-Pachpatte Type

A. Abdeldaim

A Dynamic Contact Problem for an Electro Viscoelastic Body

Denche M. and Ait Kaki L.

February 2014

Some Operator Order Inequalities for Continuous Functions of Selfadjoint Operators in Hilbert Spaces

S. S. Dragomir and Charles E. M. Pearce

Some Properties of the Marshall-Olkin and Generalized Cuadras-Augé Families of Copulas

Edward Dobrowolski and Pranesh Kumar

December 2013

Renormalized Solutions for Nonlinear Parabolic Equation with Lower Order Terms

A. Aberqi, J. Bennouna, M. Mekkour and H. Redwane

November 2013

New Solutions to Non-Smooth PDEs

Moawia Alghalith

Numerical Solution of A System of Singularly Perturbed Convection-Diffusion Boundary-Value Problems Using Mesh Equidistribution Technique

Pratibhamoy Das and Srinivasan Natesan

October 2013

Schwarz Method for Variational Inequalities Related to Ergodic Control Problems

S. Saadi and H. Mécheri

New Inequalities of Mill's Ratio and Application to The Inverse Q-function Approximation

Pingyi Fan

Uniform Continuity and k-Convexity

Adel Afif Abdelkarim

May 2013

Some Applications of Fejér's Inequality for Convex Functions (I)

S.S. Dragomir and I. Gomm

C*-algebras Associated Noncommutative Circle and Their K-theory

Saleh Omran

On Reformations of 2--Hilbert Spaces

M. Eshaghi Gordji, A. Divandari, M. R. Safi and Y. J. Cho

April 2013

Properties of Certain Multivalent Functions Involving Ruscheweyh Derivatives

N-Eng Xu and Ding-Gong Yang

A Geometric Generalization of Busemann-Petty Problem

Liu Rong and Yuan Jun

Multilinear Fractional Integral Operators on Herz Spaces

Yasuo Komori-Furuya

Certain Compact Generalizations of Well-Known Polynomial Inequalities

N. A. Rather and Suhail Gulzar

February 2013

Certain Coefficient Estimates for Bi-univalent Sakaguchi Type Functions

B. Srutha Keerthi, S. Chinthamani

Some Identities for Ramanujan - Göllnitz - Gordon Continued fraction

M. S. Mahadeva Naika, B. N. Dharmendra and S. Chandan Kumar

1 March, 2010 AJMAA is proud to become the news host for the RGMIA (Research Group in Mathematical Inequalities and Applications). The site can be found here.
4 September 2009

Volume 6, Issue 1, 2009 is a freely available special issue dedicated to S. M. Ulam, edited by Professor Themistocles M. Rassias.

Last modified: March 04 2019 21:44:27.